# SDR A6WA201441574

- Difficulty date: May 16, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF LWR WING PLANK IS GOUGED AT WS 88.5.  REPAIRED GOUGED UPPER SURFACE OF LWR WING PLANK IAW REO 601R--57-21-2192 DATED 5-21-14.
